MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOVIVE ONE STEP BUTTON; TUBE, GASTRO-ENTEROSTOMY

BOSTON SCIENTIFIC CORPORATION ENDOVIVE ONE STEP BUTTON; TUBE, GASTRO-ENTEROSTOMY
Model Number M00568510
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Visual analysis of the device revealed that one step button delivery system was broken into two pieces and stretched.It is most likely that procedural factors encountered during procedure could have affected the device performance and its integrity.Probably the tubing was detached due to user technique, patient anatomy or other procedural factors.As per visual analysis, the delivery system was broken, some additional force applied during the procedure while trying to release the dome or when they tried to insert the unit into the patient could cause the device to stretched and it broke.Based on the information available and the analysis performed, it was determined that the investigation conclusion code for the complaint will be documented as adverse event related to procedure since the event occurred during the preparation and the device had no influence on the event.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.A labeling review was performed, and from the information provided, there is no evidence that the device was used in a manner inconsistent with the labelled indications/dfu.
 
Event or Problem Description
It was reported to boston scientific corporation that an endovive one step button was used in a percutaneous endoscopic gastrostomy procedure performed on (b)(6) 2019.According to the complainant, during the procedure, the device was defective.The procedure was completed with a new endovive one step button.There were no patient complications reported due to this event.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.This event has been deemed a reportable event based on the investigation results: one step button delivery system was broken into two pieces and stretched.

Brand Name
ENDOVIVE ONE STEP BUTTON
Common Device Name
TUBE, GASTRO-ENTEROSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10513625
Report Number3005099803-2020-03805
Device Sequence Number3538710
Product Code KGC
UDI-Device Identifier08714729151081
UDI-Public08714729151081
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K910584
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Model NumberM00568510
Device Catalogue Number6851
Device Lot Number0020745701
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/13/2020
Initial Report FDA Received Date09/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1